I had a TT that went well, despite my giant Thyroid.... minimally invasive and ebullient that I went through with the surgery and came out alive. Now I've had afternoon and evening fevers from 99.2--99.9. If I took a single Tylenol I would not have any fever but I'm a stubborn old goat. Morning, the fever is gone until afternoon. Day 2 of this.
I'm not feeling too bad. But the low fever goes on for hours and hours and hours, never going very high.
Is this a possible side-effect of newly-started synthroid? I just started it yesterday so I wouldn't think so and I have no
other symptoms, in fact I'm working pretty well digestive, breathing, pulse. Taking .125 mcg and I weight about 143.
I'm using Levothyroxine, the generic.... doctor forgot to write dispense as written.
No response from the hospital when I called and mentioned the 99.9 degree reading, my highest. Then again
low fevers are fairly common after surgery. Paul in NY State
I'm not a Dr., but it is common after surgery most likely .. anything over 101 is probably the # stated on your discharge papers but you can call your Dr to confirm. This has been very stressful on your entire body .. it usually is a recovery response in a sense.
Though I certainly understand the stubborn thing, I agree you should go ahead and take the Tylenol. I not only will help the fever, but will help any swelling you might have as well. I'm getting ready to take my own advice. I had surgery on the 18th for recurrent cancer and have a second scar right over my first one. Mine's a bit swollen today, so I'm off to take Tylenol myself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.